VOL. 32 · NO. 4 | Winter 1988
 
VIEW ALL ABSTRACTS +
Front Matter
Illinois J. Math. 32 (4), (Winter 1988)
No abstract available
Articles
Robert M. Guralnick, Lawrence S. Levy
Illinois J. Math. 32 (4), 593-653, (Winter 1988) DOI: 10.1215/ijm/1255988866
KEYWORDS: 16A18, 13C05, 13D15, 16A54
No abstract available
A. H. Rocamora
Illinois J. Math. 32 (4), 654-671, (Winter 1988) DOI: 10.1215/ijm/1255988867
KEYWORDS: 53C15, 53C12
No abstract available
Gilles Godefroy, Pierre David Saphar
Illinois J. Math. 32 (4), 672-695, (Winter 1988) DOI: 10.1215/ijm/1255988868
KEYWORDS: 47D15, 46B10, 46B20, 46B22
No abstract available
Wojciech Kucharz
Illinois J. Math. 32 (4), 696-702, (Winter 1988) DOI: 10.1215/ijm/1255988869
KEYWORDS: 14G30, 14M10, 57R15, 58C25
No abstract available
J. Scott Carter
Illinois J. Math. 32 (4), 703-715, (Winter 1988) DOI: 10.1215/ijm/1255988870
KEYWORDS: 57R42, 55N22, 55Q10, 57R65
No abstract available
Back Matter
Illinois J. Math. 32 (4), (Winter 1988)
No abstract available
Back to Top